Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 12, 2006, 9:21 PM CST for Henry County, Illinois. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 9:21 PM CST (03:21 UTC)
- Expired
- Mar 12, 2006, 10:15 PM CST
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Henry County, IL
The radar
The Quad Cities radar (KDVN), 40 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 10:00 PM CST | HAIL 0.75 | Galva, IL | RELAYED BY TRAINED SPOTTER. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 4:49 PM CST | Tornado Watch | SPC | 5 hr |
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 756 m²/s²
- 0-3 km storm-relative helicity
- 1064 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 130321
SVRDVN
ILC073-130415-
/O.NEW.KDVN.SV.W.0039.060313T0321Z-060313T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 PM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTHWEST ILLINOIS
THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE
* UNTIL 1015 PM CST
* AT 920 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALPHA...OR ABOUT 10 MILES SOUTHWEST OF CAMBRIDGE...AND MOVING
NORTHEAST AT 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMBRIDGE BY 930 PM CST
GENESEO BY 935 PM CST
ATKINSON AND 8 MILES NORTHWEST OF ANNAWAN BY 940 PM CST
HOOPPOLE BY 945 PM CST
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 8 AND
34.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 11 AND
32.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4144 9042 4117 9042 4116 8990 4158 8988
4156 9014
$$2 follow-up statements
000
WWUS53 KDVN 130330 RRA
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CST SUN MAR 12 2006
ILC073-130415-
/O.CON.KDVN.SV.W.0039.000000T0000Z-060313T0415Z/
HENRY IL-
931 PM CST SUN MAR 12 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR HENRY COUNTY...
AT 929 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CAMBRIDGE...OR ABOUT OVER CAMBRIDGE...MOVING NORTHEAST
AT 70 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ATKINSON BY 940 PM CST
8 MILES NORTHWEST OF ANNAWAN BY 945 PM CST
HOOPPOLE BY 950 PM CST
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 8 AND
34.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 11 AND
32.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY MORNING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR SOUTHEAST IOWA
AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY
MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4144 9042 4117 9042 4116 8990 4158 8988
4156 9014
$$000
WWUS53 KDVN 130411
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1012 PM CST SUN MAR 12 2006
ILC073-130422-
/O.EXP.KDVN.SV.W.0039.000000T0000Z-060313T0415Z/
HENRY IL-
1012 PM CST SUN MAR 12 2006
...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY EXPIRES AT 1015
PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY MORNING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR SOUTHEAST IOWA
AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4144 9042 4117 9042 4116 8990 4158 8988
4156 9014
$$
MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 2:30 PM CST, 6 hours 51 minutes earlier.
Area forecast discussion, Mar 12, 2:30 PM CST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 230 PM CST SUN MAR 12 2006 .SYNOPSIS... VERY STRONG EARLY SPRING STORM MOVING OUT OF THE CENTRAL PLAINS THIS AFTERNOON. THE LOW WAS CENTERED IN THE SW CORNER OF KS AROUND 19Z. THE WARM FRONT EXTENDED EAST FROM THE LOW AND RAN ROUGHLY ALONG I70 THROUGH MO. THE DRY LINE WAS ALREADY INTO EXTREME EASTERN KS. THE AIRMASS WAS STILL VERY COOL NORTH OF THE WARM FRONT ACROSS MOST OF IA AND NRN IL WITH TEMPS RANGING FROM AROUND 50 IN SE IA TO AROUND 40 IN THE NORTH CENTRAL IA. SOUTH OF THE FRONT AND EAST OF THE DRY LINE TEMPS WERE IN THE LOW 70S WITH DEWPOINTS AROUND 60 CREATING A VERY UNSTABLE AIRMASS. A LINE OF SEVERE THUNDERSTORMS WAS ALREADY ONGOING ALONG THE DRY LINE. ISOLATED STRONG TO SEVERE STORMS WERE WELL NORTH OF THE WARM FROM OVER SOUTHERN IA. THESE STORMS WERE HAIL PRODUCERS. PRECIP FURTHER NORTH IN IA WAS STRATIFYING OUT WITH JUST SOME EMBEDDED THUNDERSTORMS SHOWING UP NORTH OF I80 IN CENTRAL IA. && .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT... FCST FOR TONIGHT IS PRETTY MUCH DOMINATED BY THE SEVERE THREAT AND THE MODERATE TO HIGH RISK OUTLOOK IN PLACE OVER MUCH OF THE CWA. LOCATION OF THE WARM FRONT WILL BE THE KEY TO THE TORNADIC THREAT OVER THE CWA THIS EVENING. EXPECT FRONT TO BE NEAR THE IA/MO BORDER AROUND 00Z WITH BIGGEST PUSH NORTH THROUGH THE SRN HALF OF THE CWA THIS EVENING AS THE SURFACE MOVES INTO SW IA BY 06Z. EXPECT THE SEVERE THREAT TO DIMINISH SOME BY 06Z WITH LOSS OF HEATING. HOWEVER WITH SURFACE AND UPPER SYSTEM STILL TO THE WEST AT 06Z ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE. WITH THE SLOWER MOVEMENT OF THE SYSTEM HAVE UPPED POPS AFTER 06Z TO CATEGORICAL AND LIKELY ACROSS NERN HALF OF THE CWA. COLDER AIR RUSHES INTO CWA LATE TONIGHT AND MONDAY. LINGERING PCPN WILL CHANGE TO OR MIX WITH SOME SNOW AS COLD AIR DEEPENS. DEF ZONE WILL SET UP NORTH OF CWA WITH SRN EDGE CLIPPING NRN MOST COUNTIES OF CWA MONDAY. WITH CLOUDS/PCPN AND STRONG CAA...MAX TS MONDAY SHOULD BE DURING THE MORNING WITH TEMPS FALLING DURING THE DAY. ALSO WINDS WILL BE QUITE STRONG...GUSTING OVER 30MPH. CONDITIONS TO IMPROVE MONDAY NIGHT INTO TUESDAY AS STRONG SURFACE MOVES INTO SRN CANADA AND SURFACE RIDGE BUILDS INTO MID MS VALLEY. LONG TERM...WEDNESDAY THROUGH SUNDAY... MEDIUM RANGE MODELS CONTINUE TO SHOW ACTIVE ZONAL FLOW OVER THE U.S. MID TO LATE WEEK. THERE IS REASONABLY GOOD CONCERNING THE MID WEEK SYSTEM WITH THE GFS AND EUROPEAN CONVERGING ON A SLOWER SOLUTION THAN PREVIOUS RUNS HAVE SHOWN. FOR THIS REASON HAVE ADJUSTED GRIDS WEDNESDAY FOR A SLOWER ONSET AND KEPT PCPN GOING INTO THE DAY THURSDAY. THE ECMWF IS STILL THE WEAKEST AND WARMEST WITH THE SYSTEM WHILE THE UKMET/GFS ARE STILL SHOWING TEMPS COLD ENUF TO SUPPORT SNOW FOR OUR NORTHERN COUNTIES. ALTHOUGH THE GFS HAS WARMED UP SOME FROM YESTERDAYS RUNS. WILL CONTINUE R/S NRN FOURTH OF THE CWA AND R SOUTH EARLY IN THE EVENT THEN TRANSITION TO ALL SNOW NW AND R/S SE AS SYSTEM MOVES OUT OF THE REGION THURSDAY MORNING. AFTER THURSDAY WX SHOULD BE DRY AS UPPER/SURFACE RIDGE MOVE THROUGH THE REGION FRIDAY. HAVE STARTED TO DROP TEMPS FOR FRIDAY WITH IT LOOKING MORE LIKELY THAT WERE WILL HAVE A COLD CANADIAN AIRMASS IN PLACE. ANOTHER MID LEVEL TROF IS PROGGED TO IMPACT THE REGION LATE IN THE WEEKEND WHICH IS CONSISTENT WITH YESTERDAYS MODEL RUNS...SO WENT AHEAD AND INTRODUCED CHANCE POPS FOR SUNDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DLF
Hazardous weather outlook, Mar 12, 11:23 AM CST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1123 AM CST SUN MAR 12 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131730- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1123 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A MODERATE TO HIGH RISK OF SEVERE WEATHER EXISTS ACROSS THE AREA TODAY. THE TYPE OF SEVERE WEATHER EXPECTED DEPENDS STRONGLY ON HOW FAR NORTHWARD THE SURFACE WARM FRONT IN SOUTHERN AND CENTRAL MISSOURI CAN PROGRESS. AT THIS TIME... IT APPEARS LIKELY THAT THE SURFACE FRONT WILL PUSH AS FAR NORTH AS A LINE FROM SIGOURNEY IOWA TO MUSCATINE IOWA TO STERLING ILLINOIS. SOUTH OF THE WARM FRONT... THE AIR WILL BECOME UNSTABLE AS SOUTHEASTERLY FLOW BRINGS WARM AIR UP FROM THE SOUTH. IN ADDITION... WIND SHEAR WILL BE STRONGEST SOUTH OF THE FRONT... ESPECIALLY IN THE LOWEST LAYER OF THE ATMOSPHERE. LOCATIONS SOUTH OF THE WARM FRONT WILL BE MOST AT RISK FOR SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES AS WELL AS LARGE HAIL AND GUSTY WINDS. NORTH OF THE WARM FRONT... THE AIR WILL BE MORE STABLE CLOSE TO THE GROUND BUT WILL STILL BE UNSTABLE ALOFT... AND ENOUGH WIND SHEAR WILL BE PRESENT FOR STORMS TO ORGANIZE INTO SUPERCELLS. THE PRIMARY THREAT FROM STORMS NORTH OF THE WARM FRONT WILL BE FROM LARGE HAIL. STORMS ARE LIKELY TO INITIATE BY AROUND 3:00 TO 5:00 PM. STORMS TODAY AND TONIGHT WILL MOVE QUICKLY TOWARD THE EAST OR NORTHEAST AT 50 MPH OR MORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM MOVING FROM THE PACIFIC ON WEDNESDAY AND THURSDAY WILL BRING RAIN AND SNOW TO THE REGION. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE SOME ACCUMULATING SNOWFALL IN NORTHERN PARTS OF THE AREA. THE LOCALLY HEAVY RAINS POSSIBLE THIS WEEK... AS WELL AS THE MODERATE RAINS THAT HAVE ALREADY OCCURRED... MAY CAUSE LOCAL RIVERS TO EXPERIENCE MODERATE RISES. CURRENT RIVER LEVELS ARE RUNNING NEAR TO BELOW DUE TO THE ONGOING DROUGHT ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN THE QUAD CITIES. .EMERGENCY MANAGEMENT COORDINATION... AN EMERGENCY MANAGEMENT COORDINATION CALL IS SCHEDULED FOR 11:30 AM TODAY. MAYES
In the hours before
Local storm report, Mar 12, 9:07 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SALEM 40.85N 91.62W
03/12/2006 E0.75 INCH HENRY IA TRAINED SPOTTER
&&
DMDLocal storm report, Mar 12, 9:13 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
913 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO ARBELA 40.46N 92.02W
03/12/2006 SCOTLAND MO LAW ENFORCEMENT
0912 PM HAIL MOUNT PLEASANT 40.96N 91.55W
03/12/2006 E0.88 INCH HENRY IA TRAINED SPOTTER
&&
DMDLocal storm report, Mar 12, 9:17 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL MARENGO 41.80N 92.07W
03/12/2006 E0.25 INCH IOWA IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 9:19 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
919 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL SHERRARD 41.32N 90.51W
03/12/2006 E1.00 INCH MERCER IL AMATEUR RADIO
&&
DMDLocal storm report, Mar 12, 9:20 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL OQUAWKA 40.94N 90.95W
03/12/2006 E0.88 INCH HENDERSON IL LAW ENFORCEMENT
SHERIFF REPORTS NICKEL SIZE HAIL REPORTS IN NORTHERN
HENDERSON COUNTY.
&&
MIKEZLocal storm report, Mar 12, 9:21 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL MOUNT PLEASANT 40.96N 91.55W
03/12/2006 E0.88 INCH HENRY IA TRAINED SPOTTER
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:40 PM CST | Severe Thunderstorm Warning | DVN | Mercer | 50 min |
| Mar 12, 7:21 PM CST | Severe Thunderstorm Warning | DVN | Rock Island | 39 min |
| Mar 12, 7:35 PM CST | Severe Thunderstorm Warning | DVN | Mercer | 28 min |
| Mar 12, 8:00 PM CST | Severe Thunderstorm Warning | DVN | Henry, Rock Island | 17 min |
| Mar 12, 8:13 PM CST | Severe Thunderstorm Warning | DVN | Whiteside | 47 min |
| Mar 12, 8:30 PM CST | Tornado Warning | DVN | Whiteside | 45 min |
| Mar 12, 8:58 PM CST | Severe Thunderstorm Warning | DVN | Warren | 28 min |
| Mar 12, 9:02 PM CST | Severe Thunderstorm Warning | DVN | Mercer | 58 min |
| Mar 12, 9:19 PM CST | Flash Flood Warning | DVN | Rock Island | 4 hr |
| Mar 12, 9:25 PM CST | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 65 min |
| Mar 12, 9:35 PM CST | Tornado Warning | DVN | Hancock, Henderson | 31 min |
| Mar 12, 10:03 PM CST | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 42 min |
| Mar 12, 10:18 PM CST | Severe Thunderstorm Warning | DVN | Henry | 44 min |
| Mar 12, 11:00 PM CST | Severe Thunderstorm Warning | DVN | Bureau | 60 min |
| Mar 12, 11:18 PM CST | Severe Thunderstorm Warning | DVN | Putnam | 57 min |
| Mar 13, 12:08 AM CST | Tornado Warning | DVN | McDonough | 22 min |
| Mar 13, 7:29 AM CST | Wind Advisory | DVN | Bureau, Carroll, Henderson, Henry, Jo Daviess, Mercer and 5 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.